Breast cancer
posted by Lena
07 July 2019

Tamoxifen side effects

Last reply: 7 months ago

Hi I am on tamoxifen seven months now and while some side effects have diminished I find the fatigue is not improving much despite walking every day etc. Has anyone on this drug longer than me seen an improvement over the long term or is this it ?

1 comment

Comments

commented by Irish Cancer Society
19 July 2019

7 months ago

Dear Lena, thank you for your post. I hope you are keeping well apart from your fatigue. I have attached a link to this post with some more tips on managing fatigue from your hormone treatment that may be helpful. You could speak with your breast care nurse or oncologist to discuss the impact this is having on your quality of life. Please feel free to call the Nurseline on 1800200700 if you would like any advice, I hope this is helpful Kind Regards.

https://www.breastcancer.org/treatment/side_effects/fatigue

© Irish Cancer Society 1999-2020 All Rights Reserved